# SDR IXXA20150115020

- Difficulty date: August 5, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T30035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 37L CORRODED AT STRINGER SPLICE STATION 1307.  REMOVED & INSTALLED SERVICEABLE NEW SECTION AT STRINGER & SPLICE IAW SRM 53-00-03 FIG 201 REPAIR 2.
